MathSciNet Relay Station
MathSciNet bibliographic data
MR299796 (45 #8844) 30A78
Allen, H. A.; Belna, C. L. Singular inner functions with derivative in $B\sp{p}$. Michigan Math. J. 19 (1972), 185–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement